# SDR CALA2009050500231

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 23,541 hours, 9,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 344 RBL 1 HAS OUT OF LIMITS CORROSION AT SCREW HOLE.  REPAIRED FLOORBEAM AT STATION 344 RBL 1 PER SRM 53-00-51.
